HKBU  |  SCI  |  BUniPort  |  Library  |  Alumni  |  Job Vacancies  |  Intranet  |  Sitemap        
Undergraduate Admissions
Taught Postgraduate Admissions
Research Postgraduate Admissions
News & Achievements
Research Highlights
Contact & Direction
International Exchange and Internship Programmes
Dr. TAM, Hon Wah 譚漢華
B.Sc., M.Sc., Ph.D.
Associate Professor, Department of Computer Science

Personal Website:

Dr. H.W. Tam is currently an Associate Professor in the Department of Computer Science, Hong Kong Baptist University. He received his MSc and PhD degrees in Computer Science from University of Illinois at Urbana-Champaign, and his BSc in Applied Mathematics from Georgia Institute of Technology. Prior to joining HKBU, Dr Tam was with the research and development team of Wolfram Research Inc., developing kernel software for the mathematical software Mathematica. His research interests include solitons and integrable systems, ordinary differential equations, partial differential equations, and symbolic computing.

Research Interests

  • Solitons and integrable systems
  • Ordinary differential equations
  • Partial differential equations
  • Symbolic computing

Selected Publications

  • Hon-Wah Tam and Yu-Feng Zhang, “An integrable system and its associated integrable models as well as Hamiltonian structures,” Journal of Mathematical Physics, Vol. 53, 103508, Sept 2012.
  • Ye-Peng Sun and Hon-Wah Tam, “On the general variable-coefficient KP equation with self-consistent sources,”  Journal of Mathematical Physics, Vol. 52, 073511, July 2011.
  • Hon-Wah Tam and Zuo-Nong Zhu, “(2+1)- dimensional integrable lattice hierarchies related to discrete fourth-order non-isospectral problems,” Journal of Physics A: Math Theo, Vol. 40, No. 43, pp. 13031-13045, Oct 2007.
  • Hon-Wah Tam and Yu-Feng Zhang, “A new Lie algebra and soliton solutions, Backlund transformation of soliton equations,” Chaos, Solitons, and Fractals, Vol 42, Issue 3, pp. 1670-1676, November 2009.
  • Ye-Peng Sun and Hon-Wah Tam, “A hierarchy of non-isospectral multi-component AKNS equations and its integrable couplings,” Physics Letters A, Vol. 370, Issue 2, pp. 139-144, Oct 2007.
Copyright © 2019. All rights reserved.Privacy Policy
Department of Computer Science, Hong Kong Baptist University
Hong Kong Baptist University